# SDR ABXA010127

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 57,301 hours, 53,812 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: 3918022501
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 57,301 hours, 53,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZONTAL STABILIZER SUPPORT FITTING WAS CRACKED ABOVE AND AFT OF THE ELEVATOR CONTROL VALVE ON THE ELEVATOR TRAILING EDGE.  MAINTENANCE INSPECTED AND REPLACED THE FITTING IAW DC-9 SRM 51-30-2.
